# SDR AALA20160407008

- Difficulty date: March 26, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 78,423 hours, 41,840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7021020495061
- Part serial: 73110017
- Condition: Faulty
- Location: Ac Bay
- Part time: 81,372 hours, 43,699 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CLIMB A STRONG ODOR LASTING APPROX 7 MINUTES WAS REPORTED IN THE COCKPIT.  FOUND LT ACM FAILING.  R & R LT ACM.
